# SDR SWAA2021071981800

- Difficulty date: June 9, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SHIELD AT AFT CARGO BAY BS767 -BS787 RBL22 WL157. ; / [01] EVALUATED CORROSION ON SHIELD; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] VERIFIED CORROSION ON SHIELD; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [03] REMOVED FWD SHIELD BS 767 - BS 794 RBL 22;WL 157 PER SRM 51-40-02-0G-0.; [04] LOCATED; DRILLED; DEBURRED NEW SHIELD PER SRM 51-40-05-0G-0; DWG 146A0081.; [05] LOCATED; DRILLED; DEBURRED NEW SHIELD PER SRM 51-40-05-0G-0; DWG 146A0081; VERIFIED.; [06] OK TO INSTALL NEW ACB FWD SHIELD BS 767-794; RBL 22; WL 157.; [07] OK TO INSTALL SHIELD ASSY BS767-794 RBL 22; [08] INSTALLED ABC FWD SHIELD BS 767-794; RBL 22; WL 157 IAW SRM 51-40-02-0G-0; DWG# 146A0081.; [09] VERIFIED INSTALLED ABC FWD SHIELD BS 767-794; RBL 22; WL 157 IAW SRM 51-40-02-0G-0; DWG# 146A0081.; [10] COMPLETED
